Sinus Medication
- Consult with your local pharmacy before purchasing.
- Always read the package insert before using.
Sneezing, Nasal Mucus, Nasal CongestionASGEN Sinus Medication Tablets S Class 2 OTC medicine

Sinus medicine safe from 5 years old
Chlorpheniramine maleate (relief of allergy symptom such as sneezing and nasal mucus, etc.), Belladonna total alkaloid (nasal mucus suppressant), glycyrrhizin acid (nasal mucous membrane inflammation suppressant), and phenylephrine hydrochloride (nasal congenstion relief) are effectively blended. This medication is effective for symptoms of allergic rhinitis such as sneezing, nasal mucus, and nasal congestion, which are often associated with hay fever, and for acute rhinitis symptoms, which are associated with colds. This medicine can be used by children of ages 5 and older to adults.
- Indications
- Relief of following symptoms associated with acute rhinitis, allergic rhinitis, or sinusitis: Sneezing, nasal congestion (hyperpituita), watery eyes, throat pain, headache (heavy-headed feeling)
- Content
- 45 Tablets
100 Tablets
- Dosage and Administration
Take the following doses three times a day. Wait at least four hours between doses.
Age Dosage Adult
(15 years and older)3 Tablets 11 to under 15 2 Tablets 5 to under 11 1 Tablet under 5 years Must not be used
- Ingredients and Content
- Composition of one daily dose (9 tablets): Chlorpheniramine maleate 9 mg, phenylephrine hydrochloride 30 mg, Belladonna total alkaloid 0.45 mg, glycyrrhizin acid 45 mg, anhydrous caffeine120 mg (Additives: Lactose milk sugar, corn starch, stearic acid Mg)